MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Catalog Number SMEC10C
Medical Device Problem Codes Difficult to Insert (1316); Separation Failure (2547); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was not returned for evaluation.Three electronic photos were provided and reviewed.Clip_1.Jpg photo shows the marker applicator.It is noted that the applicator is noted to be stretched with multiple kinks throughout.The distal tip of the applicator is noted to be detached and not within the photo.Clip_2.Jpg photo shows an unknown object that appears to have residue.The applicator is noted to the side of the object.Clip.Jpg photo shows a label of a senomark ultra; product information was verified with trackwise.Therefore, based on the photo review, the reported failures: difficult to insert and separation failure could not be confirmed based on the provided photos, so kept as inconclusive.The investigation is confirmed for the identified material detachment as the distal tip of the applicator is noted to be detached and also the investigation is confirmed for the identified material deformation as the applicator was noted be stretched with multiple kinks throughout.A definitive root cause for the reported difficult to insert issue, reported separation failure, identified material deformation and identified material detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 11/2025) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a breast tissue marker placement procedure, the clip allegedly remained on the needle at the time of insertion.It was further reported that the clip was allegedly very difficult to be inserted and required a lot of force.Reportedly the clip remained inside the needle.There was no reported patient injury.

Brand Name
SENOMARK ULTRA BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19189430
Report Number2020394-2024-00572
Device Sequence Number8426261
Product Code NEU
UDI-Device Identifier00801741032028
UDI-Public(01)00801741032028
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMEC10C
Device Lot NumberVTGY00728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown